# SDR GUUA94132022109B

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,125 hours, 31,844 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Unknown
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9233 DURING FLIGHT LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED UNABLE TO RESET. RETURNED TO FLL.  REPLACED LANDING GEAR INDICATOR CIRCUIT BREAKER. LANDING GEAR OPERATIONAL CHECK NORMAL.TEST FLIGHT SATISFACTORY.
